Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Took Postinor 2 after intercourse. Pregnancy test negative. Does Postinor cause missed periods?

can postinor 2 delay periods. if taken more than once? i had intercourse on 16th feb and took p2 the following day. i had periods on 20-27th feb. i had intercourse again on 1st march took p2 again and on 4th march and took p2 the following day. i have missed my period. by 6 days. i tested 3 days ago and it was negative.
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Good evening
Yes postinor can delay periods.
Postinor is an emergency contraceptive pills and some of side effects include delayed or early menstrual periods.
I would recommend you to use alternative contraception like condoms or long contraception methods like IUCD if you don't want child and you frequently have unprotected sex.
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor